# SDR USAA920080125

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 53,751 hours, 36,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - CRACKED FUSELAGE SKIN, BS 727E, S26L.  REPAIRED FUSELAGE SKIN, BS 727E, S26L IAW B737 SRM 53-00-01 REPAIR 31.
